# SDR REXA2014102401076

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 17,131 hours, 10,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK STRIP IN FRONT OF 12C & 12D IS MISSING.  REINSTALLED FLOOR TRACK STRIP ON ROW 12 SEAT 12C AS REQUIRED.
